# SDR CALA2025061105455

- Difficulty date: June 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 98,566 hours, 20,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R LIFERAFT PRESSURE NEE DLE IN THE RED NEEDLE WITHIN LIMITS - ON EDGE OF GREEN.
